# SDR IXXA9700086

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN THE LANDING GEAR WAS EXTENDED, THE LEFT LANDING GEAR DOWN LIGHT DID NOT ILLUMINATE.  THE LANDING GEAR WAS CYCLED AND THE PROBLEM PERSISTED.  THE CREW INITIATED THE AIRCRAFT INTO A RIGHT BANK AND THE GEAR LIGHT ILUMINATED AND STAYED ILLUMINATED THOUGHOUT THE LANDING SEQUENCE.  MAINTENANCE INSPECTED THE INDICATION SYSTEM AND DETERMINED THE DOWNLOCK SWITCH AT FAULT.  THE SWITCH AND CONNECTOR WERE CLEANED AND THE GEAR WAS LUBRICATED AS A PRECAUTIONARY ACTION.  OPERATIONAL CHECK OF THE SYSTEM IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL, 32-60-0, WAS SUCCESSFUL.
